# SDR FDEA201804070905

- Difficulty date: April 7, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 80,890 hours, 19,264 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

FUMES IN THE COCKPIT, SMELLED LIKE RUBBER  BURNING, NO SMOKE.   WENT MAX BRIGHT ON ALL FLT DECK RHEOSTATS AND COURIER AREA LIGHTS WITH NO ODORS OR DEFECTS NOTED.  OPENED SEVERAL FLT DECK, COURIER, AND ELEX BAY PANELS,  NO ODORS OR DEFECTS NOTED.  RAN ALL ENGINES IAW JRH. ISOLATED AND CONFIGURED PNEUMATICS AND PACKS IAW MM 21-53-00-7.  NO ODORS OR DISCREPANCIES NOTED. OK FOR SERVICE.
